Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Novaga - E. Valdinoci

Multibump solutions and asymptotic expansions for mesoscopic Allen-Cahn type equations

created by novaga on 27 Sep 2007
modified on 10 Nov 2018

[BibTeX]

Published Paper

Inserted: 27 sep 2007
Last Updated: 10 nov 2018

Journal: ESAIM Control Optim. Calc. Var.
Volume: 15
Number: 4
Pages: 914-933
Year: 2009

Abstract:

We consider a mesoscopic model for phase transitions in a periodic medium and we construct multibump solutions. The rational perturbative case is dealt with by explicit asymptotics.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1